Volume 22, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Detecting sphere boundaries of hyperbolic groups

Benjamin Beeker and Nir Lazarovich

Geometry & Topology 22 (2018) 439–470
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 W L Ayres, Concerning continuous curves in metric space, Amer. J. Math. 51 (1929) 577 MR1507913
3 N Bergeron, D T Wise, A boundary criterion for cubulation, Amer. J. Math. 134 (2012) 843 MR2931226
4 M Bestvina, G Mess, The boundary of negatively curved groups, J. Amer. Math. Soc. 4 (1991) 469 MR1096169
5 R H Bing, The Kline sphere characterization problem, Bull. Amer. Math. Soc. 52 (1946) 644 MR0016645
6 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
7 S G Brick, Quasi-isometries and ends of groups, J. Pure Appl. Algebra 86 (1993) 23 MR1213151
8 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
9 J W Cannon, The theory of negatively curved spaces and groups, from: "Ergodic theory, symbolic dynamics, and hyperbolic spaces" (editors T Bedford, M Keane, C Series), Oxford Univ. Press (1991) 315 MR1130181
10 P E Caprace, M Sageev, Rank rigidity for CAT(0) cube complexes, Geom. Funct. Anal. 21 (2011) 851 MR2827012
11 R Gitik, M Mitra, E Rips, M Sageev, Widths of subgroups, Trans. Amer. Math. Soc. 350 (1998) 321 MR1389776
12 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
13 T C Hales, Jordan’s proof of the Jordan curve theorem, Studies in Logic, Grammar and Rhetoric 10 (2007) 45
14 J Kahn, V Markovic, Immersing almost geodesic surfaces in a closed hyperbolic three manifold, Ann. of Math. 175 (2012) 1127 MR2912704
15 I Kapovich, N Benakli, Boundaries of hyperbolic groups, from: "Combinatorial and geometric group theory" (editors S Cleary, R Gilman, A G Myasnikov, V Shpilrain), Contemp. Math. 296, Amer. Math. Soc. (2002) 39 MR1921706
16 N Lazarovich, On regular CAT(0) cube complexes, preprint (2014) arXiv:1411.0178
17 V Markovic, Criterion for Cannon’s conjecture, Geom. Funct. Anal. 23 (2013) 1035 MR3061779
18 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. 71 (1995) 585 MR1347406
19 M Sageev, CAT(0) cube complexes and groups, from: "Geometric group theory" (editors M Bestvina, M Sageev, K Vogtmann), IAS/Park City Math. Ser. 21, Amer. Math. Soc. (2014) 7 MR3329724
20 H Short, Quasiconvexity and a theorem of Howson’s, from: "Group theory from a geometrical viewpoint" (editors É Ghys, A Haefliger, A Verjovsky), World Sci. Publ. (1991) 168 MR1170365
21 G T Whyburn, On the cyclic connectivity theorem, Bull. Amer. Math. Soc. 37 (1931) 429 MR1562166
22 R L Wilder, Topology of manifolds, 32, Amer. Math. Soc. (1949) MR0029491